Dollarization and currency exchange

Craig, Ben and Waller, Christopher J 2004, Dollarization and currency exchange, Journal of monetary economics, vol. 51, no. 4, pp. 671-689, doi: 10.1016/j.jmoneco.2003.10.002.

Attached Files
Name Description MIMEType Size Downloads

Title Dollarization and currency exchange
Author(s) Craig, Ben
Waller, Christopher JORCID iD for Waller, Christopher J
Journal name Journal of monetary economics
Volume number 51
Issue number 4
Start page 671
End page 689
Total pages 19
Publisher Elsevier BV
Place of publication Amsterdam, The Netherlands
Publication date 2004-05
ISSN 0304-3932
Keyword(s) money
Language eng
DOI 10.1016/j.jmoneco.2003.10.002
Field of Research 1402 Applied Economics
1401 Economic Theory
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2003, Elsevier B.V.
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 282 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 12:35:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact